Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sollysolly

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Sollysolly

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Findind health .. thank you for your support but unfortunately it cant be true as cancer patients and hiv ones have a mich more immune compromised body and they do not experience any scarring .. can you tell me your experience
  2. So am on the edge of breaking .. ive taken accutane to clear my acne then i had a light chemical peel 2 months after it .. i began developing spontaneous atrophic scars everyday (indents , lines and stuff ) they seem to increase when putting any serum or moisturizer even .. did anyone experience this ? Please help me old posters
×